Georgia, 2015

Damaging Winds in Georgia, November 2, 2015

November 2, 2015 · NWS CHS · 3 events in 3 counties and zones

Isolated to scattered thunderstorms developed in the vicinity of a warm front associated with an area of low pressure positioned to the west. A couple of these storms became strong to severe across southeast Georgia and produced damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Isolated to scattered thunderstorms developed in the vicinity of a warm front associated with an area of low pressure positioned to the west. A couple of these storms became strong to severe across southeast Georgia and produced damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Nov 2, 6:30 PM EST, 25 minutes earlier.

Area forecast discussion, Nov 2, 6:30 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
630 PM EST MON NOV 2 2015

.SYNOPSIS...
LOW PRESSURE ALONG THE GULF COAST WILL WEAKEN AND MOVE NORTHEAST
INTO SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THROUGH TONIGHT.
HIGH PRESSURE WILL BUILD INLAND ON TUESDAY AS THE FRONT LINGERS
ALONG THE COAST. THE FRONT WILL PUSH OFF THE COAST WEDNESDAY AND
HIGH PRESSURE WILL PERSIST ACROSS THE AREA THROUGH THE END OF THE
WEEK. ANOTHER COLD FRONT SHOULD THEN SHIFT THROUGH THE AREA THIS
WEEKEND...FOLLOWED BY HIGH PRESSURE BUILDING INLAND EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHEAR IS STILL QUITE EVIDENT ON SPC MESO-ANALYSIS PAGE AND WE
CONTINUE TO WATCH A POTENTIALLY SEVERE STORM MOVING TOWARD
STATESBORO. EARLIER THIS CELL PRODUCED A FUNNEL CLOUD OUTSIDE OF
THE CWFA...AS WELL AS LOCALIZED WIND DAMAGE IN THE WFO FFC AREA.
THIS FEATURE IS ASSOCIATED NEAR A SECONDARY WARM FRONT THAT IS
NEAR THE ALTAMAHA RIVER BASIN AND TRYING TO LIFT NORTHWARD.
CONSIDERABLE MOISTURE WITH DEW POINTS IN THE LOWER AND MIDDLE 70S
WILL GENERATE SUFFICIENT BUOYANCY TO ASSIST IN ENHANCING UPDRAFTS.
BUT WITH THE ONSET OF THE NOCTURNAL ENVIRONMENT THE OVERALL TREND
SHOULD BE A WEAKENING OF INSTABILITY AND FORCING FOR ASCENT. THE
SEVERE POTENTIAL REMAINS ISOLATED AT BEST...MAINLY WEST OF I-95 IN
SE THROUGH THE EARLY AND MID EVENING HOURS.

TONIGHT...AN UPPER LEVEL TROUGH MOVING ACROSS THE TENNESSEE VALLEY
WILL BE RUNNING INTO A STRONG RIDGE CENTERED OVER THE
BAHAMAS...FLORIDA PENINSULA AND THE EASTERN GULF OF MEXICO.
MEANWHILE AT THE SURFACE...A WAVE OF LOW PRESSURE WILL TRACK
ACROSS SOUTHERN GEORGIA AND INTO EASTERN SOUTH
CAROLINA...EVENTUALLY PUSHING A FRONT INTO THE AREA FROM THE
NORTHWEST LATE TONIGHT AND CAUSING THE WARM SECTOR TO BEGIN
ERODING.

THE DEEPER CONVECTION LOCATED TO THE WEST LATE THIS AFTERNOON WILL
BEGIN TO SHIFT EASTWARD INTO FAR INLAND PORTIONS OF THE FORECAST
AREA BY EARLY EVENING...THEN PROGRESS TOWARD THE COAST THROUGH
ABOUT MIDNIGHT. AS A RESULT...THE FORECAST INDICATES LIKELY TO
CATEGORICAL RAIN CHANCES ACROSS ALL BUT IMMEDIATE NORTH COASTAL
GEORGIA DURING THE EVENING HOURS. HAVE THEN MAINTAINED CHANCE TO
LIKELY RAIN PROBABILITIES DURING THE OVERNIGHT HOURS AS THE FRONT
BEGINS TO MOVE THROUGH. THE STORM PREDICTION CENTER HAS INLAND
PORTIONS OF THE FORECAST AREA HIGHLIGHTED IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS...WHICH SEEMS APPROPRIATE GIVEN THE STRONGER
DEEP LAYERED SHEAR SPREADING OVER THE AREA. VERY WARM DAYTIME
TEMPERATURES HAS ALLOWED FOR UNSEASONABLY STRONG INSTABILITY TO
DEVELOP OVER THE AREA...ESPECIALLY IN SOUTHEAST GEORGIA WHERE
SBCAPES ARE UP AROUND 2000 J/KG AS OF LATE AFTERNOON. GIVEN THE
WIND FIELDS ALOFT AND STRONGER BUOYANCY AS A RESULT OF THE
INCREASED INSTABILITY...THERE IS THERE A POTENTIAL FOR DAMAGING
WINDS WITH THE STRONGER THUNDERSTORMS. IN ADDITION...AN ISOLATED
TORNADO IS CERTAINLY A POSSIBILITY GIVEN SOME VEERING IN THE WIND
PROFILE. THE SEVERE WEATHER THREAT WILL BE GREATEST THIS EVENING
AND SHOULD DIMINISH AS THE STORMS MOVE TOWARD THE COAST AND LOSE
SOME INSTABILITY AND AS WIND SHEAR DIMINISHES.

THE EROSION OF THE WARM SECTOR WILL NOT LIKELY OCCUR UNTIL LATE
TONIGHT...SO EXPECT TEMPERATURES TO REMAIN MILD WITH LOWS INT HE
UPPER 60S TO LOWER 70S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY AND TUESDAY NIGHT...THE SHORTWAVE ALOFT WILL CONTINUE TO
DAMPEN AND WEAKEN WHILE STILL MAINTAINING A DEEP AND MOIST SOUTHWEST
FLOW ACROSS THE FORECAST AREA. AS THE FRONT LAYS ACROSS THE FORECAST
AREA STARTING IN THE MORNING...WE SHOULD SEE GOOD COVERAGE OF
SHOWERS AND EVEN A FEW THUNDERSTORMS GIVEN THAT WE WILL REMAIN WELL
WITHIN THE WARM SECTOR. MODEL PROGS SHOW NEGATIVE SHOWALTER INDICES
TOO...SO THE FORECAST NOW KEEPS CHANCE OR SLIGHT CHANCE THUNDER FOR
MOST AREAS THROUGH THE DAY. MODEL CONSENSUS FAVORS A SLOWER
PROGRESSION OF THE FRONT AND SHIFTING OF THE LOW LEVEL FLOW TO EAST
AND THEN NORTHEASTERLY. THIS WILL ALLOW FOR BETTER WARMING AND MORE
POTENTIAL FOR SURFACE BASED INSTABILITY. THE CHANCE FOR THUNDER
STEADILY SHIFTS SOUTHWARD THROUGH THE DAY. HIGHS WILL TOP OUT IN THE
MID TO UPPER 70S FOR SOUTHEAST SOUTH CAROLINA...AND SOME AREAS IN
SOUTHEAST GEORGIA COULD REACH INTO THE LOW 80S. OVERNIGHT...A HIGH
END CHANCE FOR SHOWERS WILL STILL BE NEEDED AS THE DEEP MOISTURE
REMAINS OVER THE AREA WITH PERSISTENT LOW LEVEL LIFT IN THE VICINITY
OF THE FRONT. LOWS WILL RANGE FROM THE LOW/MID 60S INLAND...TO THE
UPPER 60S AT THE COAST.

WEDNESDAY THROUGH THURSDAY...ANY LINGERING SHORTWAVE ENERGY ALOFT IS
EXPECTED TO FINALLY PUSH OFF TO THE EAST AND THE UPPER RIDGE
CENTERED TO THE SOUTH WILL STRENGTHEN AND BUILD NORTHWARD ON
THURSDAY. THE FRONT WILL FINALLY DISSIPATE AND WASH OUT WEDNESDAY
AND HIGH PRESSURE WILL BE THE PRIMARY FEATURE THROUGH THURSDAY.
ELEVATED RAIN CHANCES WILL LINGER THROUGH THE DAY ON
WEDNESDAY...SIGNIFICANTLY DECREASING BY THURSDAY AS THE FRONT
DISSIPATES. TEMPERATURES WILL REMAIN ABOVE NORMAL...REACHING THE
UPPER 70S TO NEAR 80 EACH DAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ATLANTIC HIGH PRESSURE WILL PREVAIL OVER THE SOUTHEASTERN UNITED
STATES THROUGH LATE WEEK...SETTING UP WARMER TEMPS UNDER MID LVL
RIDGING ALOFT. OVERALL HIGH TEMPS SHOULD RANGE IN THE LOWER 80S ON
FRIDAY AND SATURDAY. THE NEXT CHANCE OF PRECIP SHOULD OCCUR WITH A
COLD FRONT THAT SHIFTS THROUGH THE AREA SATURDAY EVENING INTO EARLY
SUNDAY. AT LEAST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING FROPA. A WEDGE OF HIGH PRESSURE SHOULD THEN DEVELOP
BEHIND THE FRONT EARLY NEXT WEEK.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE BULK OF THE CONVECTION UPSTREAM FROM THE TERMINALS WILL ARRIVE
AT KSAV BY 05Z AND AT KCHS BY 09Z AND LINGERS NEARBY THROUGH THE
DAY TUESDAY AS A STALLING COLD FRONT APPROACHES SLUGGISHLY FROM
THE WEST/NW. WHILE PERIODIC SHRA AND POSSIBLE TSRA /ESPECIALLY
DURING THE LATE MORNING/AFTERNOON ON TUESDAY/ WILL OCCUR AND COULD
BUMP US DOWN INTO THE MVFR CATEGORY AT TIMES...THERE IS ALSO A
CONCERN FOR LOW STRATUS AND FOG DURING THE OVERNIGHT INTO TUESDAY
MORNING. IFR/LIFR CONDITIONS ARE MOST LIKELY AS A RESULT FROM
ABOUT 08-15Z. UNTIL TRENDS ARE BETTER DEFINED WE ARE SHOWING
VERY-LOW END MVFR AT BOTH AIRFIELDS DURING THIS TIME.

EXTENDED AVIATION OUTLOOK...AT LEAST PERIODIC FLIGHT RESTRICTIONS
APPEAR LIKELY TUESDAY EVENING/NIGHT AND INTO WEDNESDAY. PREVAILING
VFR SHOULD RETURN BY THURSDAY AND REMAIN INTO THE START OF THE
WEEKEND.

&&

.MARINE...
TONIGHT...BASED ON RECENT OBSERVATIONS ALONG THE COAST...WEBCAMS
AND A 5 PM REPORT FROM THE CHS PILOT BOAT WE HAVE A MARINE WEATHER
STATEMENT FOR SOME SEA FOG...WITH VISIBILITY DOWN TO 1-2 NM INTO
TONIGHT. ABNORMALLY WARM AIR MASS OVERSPREADING THE SOMEWHAT
COOLER SHELF WATERS WILL LEAD TO THIS DEVELOPMENT OVER THE SC
WATERS OUT 20 NM. WE NEED TO MONITOR FOR SOME OF IT TO MOVE INTO
CHARLESTON HARBOR WITH TIME.

A COLD FRONT WILL BEGIN TO APPROACH FROM THE NORTHWEST
LATE TONIGHT...BUT FOR THE MOST PART THE WATERS WILL REMAIN IN THE
WARM SECTOR UNDER THE INFLUENCE OF ATLANTIC HIGH PRESSURE WITH
SOUTHERLY WINDS UPWARDS OF 10-15 KT AND SEAS OF 2 TO 3 FT. THERE
COULD BE SOME LOW STRATUS OR POSSIBLY EVEN PATCHY SEA FOG REDUCING
VISIBILITIES AT TIMES TONIGHT GIVEN THE VERY MOIST AIRMASS IN
PLACE.

TUESDAY THROUGH SATURDAY...A FRONT WILL GRADUALLY WORK ITS WAY TO
ALONG THE COAST ON TUESDAY AND WILL DISSIPATE ACROSS THE WATERS BY
WEDNESDAY. DURING THIS TIME WINDS WILL BE A BIT VARIABLE...STARTING
OFF SOUTHERLY AND BECOMING MORE EASTERLY OR NORTHEASTERLY.
REGARDLESS THE GRADIENT WILL REMAIN RELAXED AND SPEEDS SHOULD REMAIN
LESS THAN 15 KT AND BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL
THEN BECOME EASTERLY TO SOUTHEASTERLY THROUGH FRIDAY...LESS THAN 10
KT. SEAS WILL BE IN THE 1-3 FT RANGE THROUGH THE PERIOD...HIGHEST
BEYOND 20 NM.

&&

.CLIMATE...
RECORD HIGH MINIMUM TEMPS FOR NOVEMBER 2...

KCHS...69 SET IN 1971.
KSAV...70 SET IN 1979.
KCXM...72 SET IN 1971.

RECORD MAXIMUM TEMPS FOR NOVEMBER 2...

KCHS...87 SET IN 1961.
KSAV...88 SET IN 1961.
KCXM...84 SET IN 1971.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...BSH
LONG TERM...DPB
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Nov 2, 2:58 PM EST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
258 PM EST MON NOV 2 2015

GAZ087-088-099>101-114-115-SCZ040-042>045-047-032000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE-
HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
258 PM EST MON NOV 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL BECOME
NUMEROUS TO WIDESPREAD IN COVERAGE ACROSS THE AREA THIS EVENING.
THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD
BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND PERHAPS AN
ISOLATED TORNADO. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL
BE BETWEEN 6 PM AND MIDNIGHT TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET
FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM
THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ330-350-352-354-374-GAZ116>119-137>141-SCZ048>052-032000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
258 PM EST MON NOV 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Special weather statement, Nov 2, 2:41 PM EST, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
241 PM EST MON NOV 2 2015

SCZ045-050-052-022030-
TIDAL BERKELEY SC-INLAND BERKELEY SC-CHARLESTON SC-
241 PM EST MON NOV 2 2015

...STRONG SHOWERS WILL IMPACT PORTIONS OF CHARLESTON AND BERKELEY
COUNTIES UNTIL 330 PM EST...

AT 240 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG SHOWERS
ALONG A LINE EXTENDING FROM NEAR NAVAL WEAPONS STATION CHARLESTON TO
NEAR SHADOWMOSS...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK...
HANAHAN...NAVAL WEAPONS STATION CHARLESTON...MAGNOLIA GARDENS AND
I-26/I-526 INTERCHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3287 7973 3275 8018 3304 7998 3321 7956
TIME...MOT...LOC 1940Z 243DEG 29KT 3300 7998 3280 8012
Local storm report, Nov 2, 2:43 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EST MON NOV 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     NON-TSTM WND GST CHARLESTON AIRPORT      32.90N  80.04W
11/02/2015  M48 MPH          CHARLESTON         SC   ASOS

&&

EVENT NUMBER CHS1501470

33
Special weather statement, Nov 2, 6:46 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
646 PM EST MON NOV 2 2015

GAZ099-100-115-030015-
BULLOCH GA-EVANS GA-CANDLER GA-
646 PM EST MON NOV 2 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...CANDLER AND
EVANS COUNTIES UNTIL 715 PM EST...

AT 646 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REGISTER...OR 8 MILES NORTH OF CLAXTON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STATESBORO...PULASKI...REGISTER...DENMARK...NEVILS AND GEORGIA
SOUTHERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3219 8198 3234 8204 3249 8177 3230 8163
TIME...MOT...LOC 2346Z 248DEG 27KT 3229 8190

RFM

The radar

The Charleston,SC radar (KCLX), 95 km away, was scanning. The volume nearest the first event began at 23:53 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Candler

When
November 2, 6:55 PM EST to 6:56 PM EST
Where
Candler County, 9.06 mi N of Metter
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.530, -82.050

Candler County dispatch reported a tree down at the intersection of Highway 121 North and Hendricks Road.

Thunderstorm Wind, Bulloch

When
November 2, 7:00 PM EST to 7:01 PM EST
Where
Bulloch County, 5.42 mi NW of Blitch
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.640, -81.840

Bulloch County dispatch reported a tree down at the intersection of Old River road and Rocky Ford Road.

Thunderstorm Wind, Screven

When
November 2, 7:45 PM EST to 7:46 PM EST
Where
Screven County, 0.58 mi W of Sylvania
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.750, -81.640

Screven County dispatch reported power lines down at the intersection of Blue Bell Street and Westchester Road. Also, a social media user posted a photo of the metal roof of an industrial building peeled back at the corner on W T Sharp Drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2015Every state in 2015This day in weather historyWarnings in Georgia, November 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 608629, 608630, 608631.